# SDR A6WA2020082537283

- Difficulty date: August 23, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 40,021 hours, 38,438 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D10015
- Part serial: 2382
- Condition: Malfunctioned
- Location: Rt Wing Te Flap
- Part time: 31,804 hours, 30,696 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

FLAP WERE MEL'D AT ORD AND RESET.  EN ROUTE TO CID THEY FAILED AGAIN.  FLIGHT WILL CONTINUE TO CID.  THE CAPTAIN INDICATED THAT DURING DESCENT TO KCID THE FLIGHT CREW RECEIVED A FLAPS FAIL CAUTION MESSAGE.  THE CREW COMPLETED THE APPROPRIATE CHECKLISTS, ADVISED THE F/A AND PASSENGERS AND DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  T/S IAW FIM 27-50-00 FIG 107 BASED ON FECU CODES INCLUDED ON RECORD OF FECU FAULT LOG, CONTENTS INCLUDED IN WORK PACK.  CW HARNESS INTEGRITY TEST FROM RT BPSU TO CONNECTOR 2P5CE NO FAULT FOUND REMOVED & REPLACED RT BPSU, IAW AMM 27-51-10.  OPS CHECK GOOD.
